| Catalog Number |
6003-010-000 |
| Medical Device Problem Code |
Disassembly (1168)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
02/22/2017
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during the service receiving process conducted at the manufacturer facility the led lens of the device was identified as broken off.No patient involvement or procedural delays were associated with the event as the event occurred during the evaluation process.
Additional Manufacturer Narrative
The reported event was confirmed through the visual inspection.Any physical impact to the device can cause the reported event.
Event or Problem Description